RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Filatov, Aleksandr Nikolaevich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:267
Abstract pages:842
Full texts:519

http://www.mathnet.ru/eng/person46786
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. A. N. Filatov, “On the proximity of the attractors of original and averaged nonlinear dissipative systems”, Dokl. Akad. Nauk, 347:5 (1996),  601–603  mathnet  mathscinet  zmath
1991
2. A. S. Gorelov, A. N. Filatov, “Inertial manifolds of barotropic atmosphere equations”, Dokl. Akad. Nauk SSSR, 318:6 (1991),  1355–1358  mathnet  mathscinet  zmath; Dokl. Math., 36:6 (1991), 439–440
1989
3. A. A. Ilyin, A. N. Filatov, “Stability of stationary solutions of equations of a barotropic atmosphere with respect to linear approximation”, Dokl. Akad. Nauk SSSR, 306:6 (1989),  1362–1365  mathnet  mathscinet; Dokl. Math., 34:6 (1989), 516–518
4. A. N. Filatov, V. V. Shershkov, “An asymptotic representation of the solution of a nonadiabatic hydrodynamic model of the atmosphere”, Dokl. Akad. Nauk SSSR, 304:1 (1989),  74–78  mathnet  mathscinet; Dokl. Math., 34:1 (1989), 20–22
1988
5. A. A. Ilyin, A. N. Filatov, “Unique solvability of the Navier–Stokes equations on a two-dimensional sphere”, Dokl. Akad. Nauk SSSR, 301:1 (1988),  18–22  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 9–13
1986
6. Kh. Movlyankulov, A. N. Filatov, “A method of freezing of nonlinear integro-differential equations”, Dokl. Akad. Nauk SSSR, 287:2 (1986),  317–320  mathnet  mathscinet  zmath
1985
7. A. N. Filatov, V. V. Shershkov, “Asymptotic analysis of an adiabatic atmosphere model taking into account the Earth's relief”, Dokl. Akad. Nauk SSSR, 282:6 (1985),  1338–1341  mathnet  mathscinet
8. A. N. Filatov, “Some problems of the theory of singularly perturbed equations”, Differ. Uravn., 21:10 (1985),  1726–1730  mathnet  mathscinet
1974
9. A. N. Filatov, K. Khekimov, “Certain algorithms for the construction of higher approximations for systems of integro-differential equations”, Differ. Uravn., 10:6 (1974),  1139–1141  mathnet  mathscinet  zmath
1972
10. A. A. Il'yushin, Kh. Movlyankulov, R. M. Sunchaliev, A. N. Filatov, “Some methods of investigating nonlinear problems in the theory of viscoelasticity”, Dokl. Akad. Nauk SSSR, 206:1 (1972),  59–61  mathnet  mathscinet  zmath
1970
11. A. N. Filatov, L. I. Talipova, “A certain version of averaging integro-differential equations”, Dokl. Akad. Nauk SSSR, 192:4 (1970),  750–752  mathnet  mathscinet  zmath
12. A. N. Filatov, “Partial averaging in systems of ordinary differential equations”, Differ. Uravn., 6:6 (1970),  1118–1120  mathnet  mathscinet  zmath
1969
13. A. A. Il'yushin, G. S. Larionov, A. N. Filatov, “Averaging in systems of nonlinear integro-differential equations”, Dokl. Akad. Nauk SSSR, 188:1 (1969),  49–52  mathnet  mathscinet  zmath
14. A. N. Filatov, L. I. Talipova, “On a variant of the averaging method for systems of integro-differential equations”, Differ. Uravn., 5:5 (1969),  958–961  mathnet  mathscinet  zmath
1967
15. A. N. Filatov, “Averaging in systems of differential equations, unsolvable with respect to the derivative”, Dokl. Akad. Nauk SSSR, 172:4 (1967),  795–797  mathnet  mathscinet  zmath
16. A. N. Filatov, “On averaging in systems of integro-differential equations”, Differ. Uravn., 3:10 (1967),  1725–1731  mathnet  mathscinet  zmath
1965
17. A. N. Filatov, “On the method of averaging in systems of integro-differential equations”, Dokl. Akad. Nauk SSSR, 165:3 (1965),  490–492  mathnet  mathscinet  zmath
1962
18. A. N. Filatov, “An integral representation of the dynamic field vector in an unbounded space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1962, 5,  107–114  mathnet  mathscinet  zmath
19. A. N. Filatov, “On an algorithm for the solution of Cauchy's problem for partial differential equations of the first order”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962),  411–417  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 433–440

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021